Detail publikace

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

Originální název

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

Anglický název

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations

Jazyk

en

Originální abstrakt

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.

Anglický abstrakt

Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.

BibTex


@article{BUT41363,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations",
  annote="Asymptotic Formulae for a Particular Solution of a Linear Nonhomogeneous Discrete Equations is considered.",
  chapter="41363",
  number="1",
  volume="45",
  year="2003",
  month="january",
  pages="1163--1069",
  type="journal article - other"
}